# SDR 01FDEA00112

- Difficulty date: February 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593810
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 700 BETWEEN STR 22 LT AND 23 LT.  *S/D*  REMOVED, REPLACED AND FAB PER FEDEX SRM 51-40-3 AND EA 7-5310-56528.
